Has anyone who has been on 810 found that their hair has thinned or started falling out?
Normally this wouldn't bother me so much but I am hoping to be on it until July when I get married so I don't want it to affect my big day!
My CDC did go through the other side effects in the booklet with me but skipped that one and I'm just wondering if it's less likely to occur when you are on 810.
Also have many of you experienced excess skin after losing a lot of weight? When I read up on how to prevent it, the first thing that comes up is always 'don't lose more than 1-2lbs a week' - well that's just not possible on this weight plan which is one of the reasons I am doing it!
I was just wondering whether anyone takes other preventative measures to avoid the possibility (and if so, what works?) or are you accepting that this is likely to happen and are ok with it?
Day 2 of 810...hope it doesn't feel as long as yesterday! xx